Have you been on any antibiotics lately? Are you experiencing extreme urgency (not like you need to go, more like you need to go 10 seconds ago!)? Are these raunchy smelling movements occurring regularly through out the day, like more than hourly? Does it look kind of oily?
I've had bacterial infections before (giardia and c diff) and both caused very liquidy, stinky-icky moevements. I never had any blood from the giardia, but I believe that I had that before I began being symptomatic of UC. The c diff infection caused the above mentioned symptoms.
I'm not trying to freak you out at all, but you might want to get a stool culture done if your symptoms start to get worse. And I'd recommend staying away from the Immodium. Diarhea is the bodies way of expelling toxic waste, and by using Immodium, you are making your body retain that badness.
I know that the relief of not having the diarhea for a day or two is a great break, but I only use it on extremely special occasions. What you are describing is exactly the opposite of how Immodium works, but I'd still be careful of taking it.
I hope that things start to get back to the normal smell and consistency for you. It feels strange wishing someone pleasant bowel movements, but I guess here it is a goal to reach for. lol
36 y.o. male
Diagnosed w/ moderate UC in May '06
Asacol, Florastor, VSL#3, Wellbutrin XL, Prozac, multi-vitamin, Allegra, Lialda, Colocort enema, Prednisone (trying to taper down)